Alert archive / California / Gale Warnings in 2010
Gale Warning 115, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at May 18, 2010, 2:23 AM PDT. It took effect at May 19, 2010, 6:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2010, 2:23 AM PDT (09:23 UTC)
- In effect from
- May 19, 2010, 6:00 AM PDT
- Expired
- May 19, 2010, 3:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
695 WHUS76 KEKA 180923 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PDT TUE MAY 18 2010 PZZ470-182200- /O.NEW.KEKA.GL.W.0115.100519T1300Z-100519T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PDT TUE MAY 18 2010 ...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-182200- /O.NEW.KEKA.SC.Y.0042.100519T1000Z-100522T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 9 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-182200- /O.NEW.KEKA.SC.Y.0042.100519T1600Z-100521T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 223 AM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 5 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
750 WHUS76 KEKA 182119 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 219 PM PDT TUE MAY 18 2010 PZZ450-191115- /O.UPG.KEKA.SC.Y.0042.100519T1600Z-100521T0000Z/ /O.EXB.KEKA.GL.W.0115.100519T1700Z-100519T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 219 PM PDT TUE MAY 18 2010 ...GALE WARNING IN EFFECT FROM 10 AM TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 3 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A COLD FRONT WILL PRODUCE GALE CONDITIONS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-191115- /O.CON.KEKA.GL.W.0115.100519T1300Z-100519T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 219 PM PDT TUE MAY 18 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY... A COLD FRONT WILL PRODUCE GALE CONDITIONS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-191115- /O.EXT.KEKA.SC.Y.0042.100519T1300Z-100522T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 219 PM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM WEDNESDAY TO 11 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM WEDNESDAY TO 11 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-191115- /O.EXT.KEKA.SC.Y.0042.100519T1600Z-100522T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 219 PM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
656 WHUS76 KEKA 190402 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT TUE MAY 18 2010 PZZ450-191115- /O.NEW.KEKA.SW.Y.0023.100519T1300Z-100520T2200Z/ /O.CON.KEKA.GL.W.0115.100519T1700Z-100519T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 PM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 AM WEDNESDAY TO 3 PM PDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 3 PM PDT THURSDAY. A GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 3 PM PDT WEDNESDAY. A COLD FRONT WILL PRODUCE GALE CONDITIONS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-191115- /O.NEW.KEKA.SW.Y.0023.100519T1300Z-100520T2200Z/ /O.CON.KEKA.GL.W.0115.100519T1300Z-100519T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 AM WEDNESDAY TO 3 PM PDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 3 PM PDT THURSDAY. A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-191115- /O.CON.KEKA.SC.Y.0042.100519T1300Z-100522T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 PM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 11 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 11 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-191115- /O.CON.KEKA.SC.Y.0042.100519T1600Z-100522T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 902 PM PDT TUE MAY 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
857 WHUS76 KEKA 190816 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 116 AM PDT WED MAY 19 2010 PZZ450-192230- /O.CON.KEKA.SW.Y.0023.100519T1300Z-100520T2200Z/ /O.CON.KEKA.GL.W.0115.100519T1700Z-100519T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 116 AM PDT WED MAY 19 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-192230- /O.CON.KEKA.GL.W.0115.100519T1300Z-100519T2200Z/ /O.CON.KEKA.SW.Y.0023.100519T1300Z-100520T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 116 AM PDT WED MAY 19 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-192230- /O.EXT.KEKA.SC.Y.0042.100519T1300Z-100520T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 116 AM PDT WED MAY 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-192230- /O.EXT.KEKA.SC.Y.0042.100519T1600Z-100520T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 116 AM PDT WED MAY 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
990 WHUS76 KEKA 192220 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 320 PM PDT WED MAY 19 2010 PZZ450-470-200630- /O.EXP.KEKA.GL.W.0115.000000T0000Z-100519T2200Z/ /O.CON.KEKA.SW.Y.0023.000000T0000Z-100520T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 320 PM PDT WED MAY 19 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-475-200630- /O.CON.KEKA.SC.Y.0042.000000T0000Z-100520T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 320 PM PDT WED MAY 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at May 17, 1:50 PM PDT, 12 hours 33 minutes earlier.
Area forecast discussion, May 17, 1:50 PM PDT, 12 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 150 PM PDT MON MAY 17 2010 .SYNOPSIS...SHOWERS WILL DECREASE THIS EVENING BEFORE A WEAK TROUGH BRINGS A BRIEF PERIOD OF LIGHT RAIN TO THE COAST ON TUESDAY. AN UNSEASONABLY STRONG STORM WILL BRING WIDESPREAD RAIN ON WEDNESDAY FOLLOWED BY SHOWERS AND COOLER TEMPERATURES FOR THE REMAINDER OF THE WEEK. && .DISCUSSION... CURRENT ANALYSIS SHOWS COLD CLOUD TOPS CONTINUING TO OVERSPREAD CALIFORNIA AS A TROUGH AXIS GRADUALLY MAKES ITS WAY ONSHORE. EVENT IS UNFOLDING AS EXPECTED WITH THE BEST DYNAMICS AND MOST ORGANIZED PRECIPITATION IN THE SOUTHERN END OF THE CWA AND LESS ORGANIZED SHOWERY PRECIP IN THE NORTH. A SURFACE TROUGH WILL BRING HIGH POP/LOW QPF TO COASTAL AREAS MID MORNING TUESDAY THROUGH EARLY AFTN BEFORE CONDITIONS CLEAR UNDER S/W RIDGING. BY WEDNESDAY...WINDS WILL SHIFT TO THE SOUTH AND BE GUSTY AT TIMES AHEAD OF AN UNSEASONABLY STRONG LOW. H3 PLOTS SHOW UPPER LEVEL DIFFLUENCE TO BE QUITE STRONG AHEAD OF THE THIS SYSTEM WITH DECENT Q FORCING FOR ASCENT OVERSPREADING THE AREA MAINLY AFTER 18Z. THOUGH THE BULK OF DYNAMICS AND FORCING WILL BE TO OUR NORTH...COULD STILL EASILY SEE WIDESPREAD QUARTER TO HALF INCH AMOUNTS ESPECIALLY IN THE NORTHERN HALF OF THE CWA. EKA PROPER WILL SEE PRONOUNCED DOWNSLOPE EFFECTS. STRONG CAA AND SHRA ACTIVITY ANTICIPATED AS WE MOVE INTO THE LATTER HALF OF THE FCST PERIOD. CLARK .LONG TERM...THURSDAY NIGHT THROUGH MONDAY MODELS ARE IN FAIR AGREEMENT WITH PLACEMENT OF MAIN INITIAL SHORT WAVE ASSOCIATED WITH LONGER WAVE TROUGH PUSHING ASHORE OVER NORTHERN CALIFORNIA THURSDAY NIGHT. THIS WAVE LOOKS TO BRING ANOTHER HALF INCH OF PRECIP TO THE NORTHERN ZONES...AND ALSO STARTS THE INVASION OF COLD AIR INTO THE REGION. UPPER TROUGH CONTINUES TO DEEPEN ACROSS THE WESTERN CONUS...FAR ENOUGH WEST TO KEEP COLDER TEMPS IN PLACE THROUGH THE WEEKEND. HAVE LOWERED SNOW LEVEL SIGNIFICANTLY ACCORDINGLY WITH BETTER AGREEMENT IN THE EXTENDED MODELS. INTO NEXT WEEK...MODELS ARE INCONSISTENT BUT A SLOW WARM UP LOOKS LIKELY ATTM. HENRY && .AVIATION...A WEAKENING FRONT WILL CONTINUE ISOLATED TO SCATTERED SHOWERS AND MVFR CEILINGS ACROSS NW CA TONIGHT. A WEAK TROUGH MAY CONTINUE SHOWERS ACROSS DEL NORTE COUNTY THROUGH TUE MORNING. PATCHY FOG AND MVFR VISIBILITIES ARE EXPECTED TUE MORNING...ESPECIALLY FOR INTERIOR MENDOCINO AND AROUND THE HUMBOLDT BAY. TH && .MARINE...SOUTH WINDS WILL WEAKEN BEHIND THE FRONT THIS EVENING AND REMAIN RELATIVELY LIGHT THROUGH TUESDAY. MIXED SWELL WILL DOMINATE THROUGH TUESDAY...WITH A SMALL WEST SWELL AND SMALL LONGER PERIOD SOUTH SWELL...WITH 2 TO 4 FEET SIGNIFICANT WAVE HEIGHTS. SOUTH WINDS WILL INCREASE OVERNIGHT TUE AS A STRONGER FRONT APPROACHES THE WATERS WITH NEAR GALE CONDITIONS EXPECTED WED. NW SWELL WILL BUILD BEHIND THE FRONT WED NIGHT...AND HOVER BETWEEN 9 AND 11 FEET INTO THE WEEKEND. TH && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 17, 5:20 AM PDT, 21 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 520 AM PDT MON MAY 17 2010 CAZ001>004-076-181230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 520 AM PDT MON MAY 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 2:23 AM PDT | Small Craft Advisory | EKA | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.